Journal of Partial Differential Equations
Managing Editors:Yan Guo,Song Jiang,Jiayu Li and Yi Li
- Electronic: 2079-732X
- ISSN Print: 1000-940X
Aims and Scope
The Journal of Partial Differential Equations (JPDE) publishes high quality research papers and short communications in theory, applications and numerical analysis of partial differential equations. Papers addressing new theoretical techniques, novel ideas, and new analysis tools are suitable topics for the journal. JPDE is a peer-reviewed international journal which is founded by Peking University, Institute of Applied Physics and Computational Mathematics and Zhengzhou University. The editorial board is based in Institute of Mathematics, Zhengzhou University, China. The journal is published quarterly; and appears in February, May, August and November.
5-Year Impact Factor:
JPDE has been accepted for the Emerging Sources Citation Index (http://ipscience.thomsonreuters.com/). Coverage started with the first issue in 2016.
JPDE is also indexed in Mathematical Reviews and Zentralblatt fur Mathematik
Special Issues more
Special issue in honor of Professor Zhou Yulin is published in 1993 (Volume 6, Number 1, 1993)